Registro completo de metadatos
Campo DC | Valor | Lengua/Idioma |
---|---|---|
dc.creator | Arévalo, Alma R. | - |
dc.creator | Montejano, Amanda | - |
dc.creator | Roldán Pensado, Edgardo | - |
dc.date.accessioned | 2024-03-23T01:00:37Z | - |
dc.date.available | 2024-03-23T01:00:37Z | - |
dc.date.issued | 2021-10-22 | - |
dc.identifier.issn | ISSN electrónico: 1077-8926 | - |
dc.identifier.uri | https://repositorioccm.matmor.unam.mx/handle/123456789/172 | - |
dc.description.abstract | For n⩾5, we prove that every n×n matrix M=(ai,j) with entries in {−1,1} and absolute discrepancy |disc(M)|=|∑ai,j|⩽n contains a zero-sum square except for the split matrices (up to symmetries). Here, a square is a 2×2 submatrix of M with entries ai,j, ai+s,s, ai,j+s, ai+s,j+s for some s⩾1, and a split matrix is a matrix with all entries above the diagonal equal to -1 and all remaining entries equal to 1. In particular, we show that for n>5 every zero-sum n×n matrix with entries in {−1,1} contains a zero-sum square. | - |
dc.description.sponsorship | Supported by CONACyT project 282280 and PAPIIT project IN116519. | - |
dc.language | eng | - |
dc.publisher | Free Journal Network | - |
dc.rights | El uso de este contenido digital se rige por una licencia Creative Commons BY-ND 4.0 Internacional, https://creativecommons.org/licenses/by-nd/4.0/legalcode.es/, fecha de asignación de la licencia 2021-10-22. | - |
dc.subject | Combinatorics | - |
dc.subject | Extremal combinatorics | - |
dc.subject | Ramsey theory | - |
dc.subject.classification | Ciencias Físico-Matemáticas y de las Ingenierías | - |
dc.title | Zero-sum squares in bounded discrepancy {−1,1}-matrices | - |
dc.type | Artículo de investigación | - |
dcterms.audience | Investigadores | - |
dcterms.provenance | Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas | - |
dcterms.provenance | The Electronic Journal of Combinatorics (E-JC); https://www.combinatorics.org/ojs/index.php/eljc/article/view/v28i4p15 | - |
dc.identifier.url | https://www.combinatorics.org/ojs/index.php/eljc/article/view/v28i4p15 | - |
dc.rights.accessrights | Acceso abierto | - |
dc.description.repository | Repositorio Universitario del Centro de Ciencias Matemáticas, https://repositorioccm.matmor.unam.mx/ | - |
dc.identifier.bibliographiccitation | A. Arévalo, A. Montejo and E. Roldán, Zero-sum squares in bounded discrepancy {−1,1}-matrices, The Electronic Journal of Combinatorics, vol. 28, (2021), no. 4, 1-14, https://repositorioccm.matmor.unam.mx/handle/123456789/172 | - |
dc.identifier.doi | https://doi.org/10.37236/9617 | - |
dc.relation.ispartofjournal | The Electronic Journal of Combinatorics, vol. 28, (2021), no. 4, 1-14. En: https://www.combinatorics.org/ojs/index.php/eljc/issue/view/Volume28-4 | - |
Aparece en las colecciones: | Artículos de Investigación |
Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.